# SDR V0XR20121114J0133

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N5855C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 19,994 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B0560002BF
- Condition: Corroded
- Location: Bs 605
- Part time: 19,994 hours, 16,474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FS 605.0 CORRODED.  R & R IAW SRM 51-42-02 /51-21-11, 51-25-06, & 51-40-11.
